Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
SDF-based estimation of linear factor models with alternative loss functions
Stockholms universitet, Samhällsvetenskapliga fakulteten, Företagsekonomiska institutionen. University of Tromsø, Norway.ORCID-id: 0000-0002-1097-3784
2013 (engelsk)Inngår i: International Journal of Financial Markets and Derivatives, ISSN 1756-7130, E-ISSN 1756-7149, Vol. 3, nr 2, s. 137-178Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Hansen and Jagannathan (1997) introduce a measure of model misspecification which is based on the L2-norm and which has been wildly used in recent years in order to estimate the parameters of linear factor models. Given the observed asymmetry and excess kurtosis of financial returns, this paper introduces two alternative estimation methods which follow the same approach but replace its loss function. The first one is based on the absolute value of the corresponding deviations while the second one uses a gain-loss ratio-based loss function. We show how these two estimation methods can be implemented by means of simple linear programming and Monte Carlo simulations are undertaken to assess the relative performance of all three methods under varying distributional assumptions. Our results show a promising behaviour of the gain-loss ratio-based estimates and they also emphasise the important gains that may be accomplished by using positivity constraints on the model's associated stochastic discount factor.

sted, utgiver, år, opplag, sider
2013. Vol. 3, nr 2, s. 137-178
Emneord [en]
stochastic discount factor, SDF, L1-norm-based estimates, linear factor models, Hansen-Jagannathan measure, gain-loss ratio, modelling, alternative loss functions, linear programming, Monte Carlo simulation
HSV kategori
Identifikatorer
URN: urn:nbn:se:su:diva-121009DOI: 10.1504/IJFMD.2013.057349OAI: oai:DiVA.org:su-121009DiVA, id: diva2:855608
Tilgjengelig fra: 2015-09-21 Laget: 2015-09-21 Sist oppdatert: 2017-12-04bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Søk i DiVA

Av forfatter/redaktør
Longarela, Iñaki R.
Av organisasjonen
I samme tidsskrift
International Journal of Financial Markets and Derivatives

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 72 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf